# SDR DL757090399

- Difficulty date: March 11, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 144N863012
- Condition: Corroded
- Location: Bs 955-988
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, CORROSION WAS FOUND ON THE OVERWING ESCAPE HATCH REINFORCEMENT STRAP.  THE SUBJECT AREA WAS BLENDED AND A REPAIR DOUBLER INSTALLED PER BOEING INSTRUCTIONS.  DETAILS OF THE REPAIR ARE DOCUMENTED IN 472309-14.
